Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 32, Number 2

A random Schrödinger operator associated with the Vertex Reinforced Jump Process on infinite graphs
Christophe Sabot and Xiaolin Zeng.
J. Amer. Math. Soc. 32 (2019), 311-349
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904155
Absolute continuity of Bernoulli convolutions for algebraic parameters
Péter P. Varjú.
J. Amer. Math. Soc. 32 (2019), 351-397
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3904156
A Darboux theorem for derived schemes with shifted symplectic structure
Christopher Brav, Vittoria Bussi and Dominic Joyce.
J. Amer. Math. Soc. 32 (2019), 399-443
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904157
Exponential self-similar mixing by incompressible flows
Giovanni Alberti, Gianluca Crippa and Anna L. Mazzucato.
J. Amer. Math. Soc. 32 (2019), 445-490
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904158
On the linearity of lattices in affine buildings and ergodicity of the singular Cartan flow
Uri Bader, Pierre-Emmanuel Caprace and Jean Lécureux.
J. Amer. Math. Soc. 32 (2019), 491-562
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904159
Geometric criteria for overtwistedness
Roger Casals, Emmy Murphy and Francisco Presas.
J. Amer. Math. Soc. 32 (2019), 563-604
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904160
Erratum to “Bertini irreducibility theorems over finite fields”
François Charles and Bjorn Poonen.
J. Amer. Math. Soc. 32 (2019), 605-607
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904161